MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 REBAR; CATHETER, CONTINUOUS FLUSH

MICRO THERAPEUTICS, INC. DBA EV3 REBAR; CATHETER, CONTINUOUS FLUSH
Model Number 105-5082-145
Medical Device Problem Codes Burst Container or Vessel (1074); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report that when the customer was using it, after opening the package, customer found that the opening of the m icrocatheter tip was broken and could not be used.Replaced with another product of the same model to complete the operation.It was reported catheter rupture (intact) occurred in the distal section.There was no friction or difficulty during delivery.There was no patient involved in this event.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).
 
Additional Manufacturer Narrative
H3.Product analysis: equipment used: vis (m-78210), 203cm ruler (m-83361) as found condition: the rebar-027 catheter was returned for analysis within a shipping box and a plastic bio-pouch.Damage location details: no damages were found with the rebar-027 catheter hub.The rebar-027 catheter body was found to be kinked at ~10.5cm from the catheter distal tip.No damages were found with the rebar-027 catheter distal tip.No ruptures were found with the rebar-027 catheter.Testing/analysis: none conclusion: based on the device analysis and reported information, the customer¿s ¿catheter rupture¿ report could not be confirmed as no ruptures were found with the rebar-027 catheter.The returned rebar-027 catheter was found kinked.Catheter damage can occur during packaging or while removing the catheter from the packaging.However, the root cause could not be determined.H6.Coding updated based on analysis results.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
REBAR
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
glen belmer
9775 toledo way
irvine, CA 92618
6122713209
MDR Report Key18528104
Report Number2029214-2024-00116
Device Sequence Number20433604
Product Code KRA
UDI-Device Identifier00847536026896
UDI-Public00847536026896
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/03/2024
Device Model Number105-5082-145
Device Catalogue Number105-5082-145
Device Lot NumberB378862
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2024
Supplement Date Received by Manufacturer03/08/2024
Initial Report FDA Received Date01/17/2024
Supplement Report FDA Received Date04/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown